| Model Number |
ESBF3614C103E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Insufficient Information (4580)
| Date of Event |
05/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient presented to the emergency room with abdominal pain, and a computed tomography angiography (cta) confirmed a 1a endoleak associated with the stent graft esbf3614c103e endur iis bif.The aaa measured 75mm.The patient had disease progression, and loss of proximal seal.The healthcare team intervened with two 36x49 cuffs to correct the 1a endoleak.The cause of the event was attributed to anatomy-related factors.